# SDR CALA2019030400353

- Difficulty date: March 4, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N26902
- Make and model: Boeing 787-8
- Aircraft serial: 34822
- Aircraft time: 25,210 hours, 3,105 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Pulled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT INOP ON FWD OF SEAT 4D. REMOVED LIGHT ASSEMBLY AND FOUND CONNECTORS TO BE PULLED FROM WIRES. UNABLE TO FIND NEW ASSEMBLY PART NUMBER. REPLACED PATH LIGHT ASSY CKS NORMAL
